On functions satisfying more than one equation of Schiffer type

Volume 58 / 1993

J. Macura, J. Śladkowska Annales Polonici Mathematici 58 (1993), 237-252 DOI: 10.4064/ap-58-3-237-252

Abstract

The paper concerns properties of holomorphic functions satisfying more than one equation of Schiffer type ($D_n$-equation). Such equations are satisfied, in particular, by functions that are extremal (in various classes of univalent functions) with respect to functionals depending on a finite number of coefficients.

Authors

  • J. Macura
  • J. Śladkowska

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image